MathSciNet Relay Station
MathSciNet bibliographic data
MR2491885 20F36 (20F14 57M07)
Gonçalves, Daciberg Lima; Guaschi, John The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009), no. 7, 3375–3399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement